Estrogen cream and piv

Aging brings changes - some good, some not so much.
Prayerful
King bed
Posts: 313
Joined: Tue Aug 06, 2013 6:31 pm
Date of your marriage (past or future): May 12th, 1983
Gender: Male
Location: Southern Ontario, Canada

Estrogen cream and piv

Postby Prayerful » Thu Jan 23, 2014 8:01 am

DW has been prescribed an estrogen cream to be taken in the v. She forgot (!) to ask the doctor how long do we need to wait after application before it is safe to do piv without me getting a dose. Do any DWs know?

User avatar
seeking perspective
Under the stars
Posts: 5494
Joined: Sun Sep 05, 2010 8:01 am
Date of your marriage (past or future): April 27th, 1991
Gender: Female
Location: between the Northwoods and the Great Plains and the Great Lakes
Contact:

Re: Estrogen cream and piv

Postby seeking perspective » Thu Jan 23, 2014 8:08 am

When I was using this a few years ago, I was told to wait a few hours before intercourse. The doctor suggested that insertion in the morning might work best. It's worth a phone call to the doctor's office, though.
You turned my wailing into dancing . . .
~Psalm 30:11
The Forgiven Wife
and Sex Chat for Christian Wives

seeker12
Fell out of ...
Posts: 1266
Joined: Tue Jan 03, 2012 11:12 am
Date of your marriage (past or future): May 17th, 1980
Gender: Male

Re: Estrogen cream and piv

Postby seeker12 » Thu Jan 23, 2014 10:34 am

When we have sex, it is always at bedtime. My DW will apply her cream after we have had sex.

Prayerful
King bed
Posts: 313
Joined: Tue Aug 06, 2013 6:31 pm
Date of your marriage (past or future): May 12th, 1983
Gender: Male
Location: Southern Ontario, Canada

Re: Estrogen cream and piv

Postby Prayerful » Wed Apr 02, 2014 1:15 pm

Now my DW is having difficulties having an O for the first time since being a newlywed. Could it be the cream?

User avatar
robin
Under the stars
Posts: 2917
Joined: Sat Feb 04, 2006 1:22 am
Date of your marriage (past or future): December 31st, 1989
Gender: Female
Location: Peering through my hatehole

Re: Estrogen cream and piv

Postby robin » Wed Apr 02, 2014 2:28 pm

Yes, it could be the cream. Too much estrogen or a sudden spike in estrogen (and testosterone for that matter) can affect orgasm.

The affect is usually temporary.

I didn't care for the vaginal estrogen cream. It spiked my estrogen too high, too fast which gave me headaches and made my face break out and it made sex burn.
Biting is excellent! It's like kissing only there's a winner! - Idris

ledgemoor
Under the stars
Posts: 2953
Joined: Mon Jul 11, 2005 7:31 am
Date of your marriage (past or future): May 3rd, 1982
Gender: Male

Re: Estrogen cream and piv

Postby ledgemoor » Sat Sep 13, 2014 9:33 am

Is she taking Estrace? It is designed to treat vaginal dryness and atrophy without so much getting absorbed in the blood stream. DW was using it for a while, but finally went on bHRT, using cream applied to thighs or stomach that is designed to get absorbed into the bloodstream, where it belongs. Solved all her problems, and a lot cheaper.
Everything you ever wanted in life is just outside your comfort zone (Jamie Lee Curtis)


Return to “Senior Sex”

Who is online

Users browsing this forum: No registered users